# SDR DALA2024101410055

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 73,309 hours, 24,100 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Part number: 7057744
- Part serial: 776
- Condition: Out Of Tolerance
- Location: R1 Door
- Part time: 73,216 hours, 24,092 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5810 R1 ROTARY SNUBBER COMPENSATOR INDICATOR EXTENSION OUT OF LIMITS. CORRECTIVE ACTION: SUMMARY OF NRC 00097 ROTARY SNUBBER OF NO. 1 RIGHT DOOR WAS REPLACED FOR SERVICEABLE ROTARY SNUBBER PER ERA 588465-14 REV ORIGINAL. (0605262)
